# SDR SWAA981517

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Chord
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND OUTBOARD PYLON CHORD CRACKED AT NAC BS 319.  REPAIRED PER SWA RA NR 1-354-192.
